András Némethi
András Némethi
Professor, MTA Rényi Inst.
Verified email at renyi.mta.hu
Title
Cited by
Cited by
Year
Flips and abundance for algebraic threefolds
J Kollár
Lectures in Utah Summer Seminar 1991, Asterisque 211, 1992
6891992
Milnor fibration at infinity
A Némethi, A Zaharia
Indagationes Mathematicae 3 (3), 323-335, 1992
1321992
On the Ozsváth-Szabó invariant of negative definite plumbed 3-manifolds
A Némethi
Geometry & Topology 9 (2), 991-1042, 2005
1312005
Reduction of topological stable rank in inductive limits of C∗-algebras
M Dadarlat, G Nagy, A Némethi, C Pasnicu
Pacific journal of mathematics 153 (2), 267-276, 1992
1211992
On the bifurcation set of a polynomial function and Newton boundary
A Némethi, A Zaharia
Publications of the Research Institute for Mathematical Sciences 26 (4), 681-689, 1990
1031990
Seiberg–Witten invariants and surface singularities
A Némethi, LI Nicolaescu
Geometry & Topology 6 (1), 269-328, 2002
982002
Milnor open books and Milnor fillable contact 3-manifolds
C Caubel, A Némethi, P Popescu-Pampu
Topology 45 (3), 673-689, 2006
812006
Five lectures on normal surface singularities
A Némethi
Bolyai Soc. Math. Stud 8 (269-351), 33, 1999
811999
" Weakly" elliptic Gorenstein singularities of surfaces
A Némethi
arXiv preprint math/9808119, 1998
731998
Shape theory and (connective) K-theory
M Dǎdǎrlat, A Némethi
Journal of Operator Theory, 207-291, 1990
611990
Graded roots and singularities
A Némethi
Singularities in geometry and topology, 394-463, 2007
532007
Links and analytic invariants of superisolated singularities
I Luengo-Velasco, A Melle-Hernández, A Némethi
arXiv preprint math/0312416, 2003
532003
Poincar\'e series associated with surface singularities
A Némethi
arXiv preprint arXiv:0710.0987, 2007
492007
On the monodromy of complex polynomials
A Dimca, A Némethi
Duke Mathematical Journal 108 (2), 199-209, 2001
492001
The cohomology of line bundles of splice-quotient singularities
A Némethi
Advances in Mathematics 229 (4), 2503-2524, 2012
44*2012
Lattice cohomology of normal surface singularities
A Némethi
Publications of the Research Institute for Mathematical Sciences 44 (2), 507-543, 2008
442008
On the Casson invariant conjecture of Neumann--Wahl
A Némethi, T Okuma
arXiv preprint math/0610465, 2006
432006
The local integration of Leibniz algebras
S Covez
Annales de l'Institut Fourier 63 (1), 1-35, 2013
422013
On rational cuspidal projective plane curves
JF De Bobadilla, I Luengo‐Velasco, A Melle‐Hernández, A Némethi
Proceedings of the London Mathematical Society 92 (1), 99-138, 2006
422006
The Seiberg–Witten invariants of negative definite plumbed 3-manifolds
A Némethi
Journal of the European Mathematical Society 13 (4), 959-974, 2011
412011
The system can't perform the operation now. Try again later.
Articles 1–20